# SDR UALA2012041502280

- Difficulty date: April 13, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 87,066 hours, 13,845 cycles
- Engine: Pwa PW4060
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Condition: No Test
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENG BLEED LIGHT INOP AND WILL NOT TEST.  RELAMPED LIGHT SW.
